# SDR REXA2019010600011

- Difficulty date: January 6, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 28,777 hours, 26,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: 64643
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION. EMERGENCY FLOOR LIGHTING HAS 3 SECTIONS INOP FROM SEATS 6-8. FOUND EMERGENCY LIGHT CABLE ASSEMBLY IN FLOOR STRIP WITH BREAKS IN WIRES. INSTALLED NEW CABLE ASSY IAW AMM 33-51-01-400-808. REINSTALLED 3 FLOOR LIGHT SECTIONS IAW AMM 33-51-01-400-801. OPS CHECK GOOD.
